MathSciNet Relay Station
MathSciNet bibliographic data
MR2914267 65N30 (76A05 76M10)
Belenki, L.; Berselli, L. C.; Diening, L.; Růžička, M. On the finite element approximation of $p$-Stokes systems. SIAM J. Numer. Anal. 50 (2012), no. 2, 373–397.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement